Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: need help

  1. #1
    sweet900rr is offline New Member
    Join Date
    Oct 2003
    Posts
    4

    i got hives

    i tried dermagain maxetron equilbolan and i broke out in hives the doctor said it was from androgenic products so my question is will i have the same effect on real cycles i want to start but i'm scared any help would be great
    Last edited by sweet900rr; 10-20-2003 at 07:22 PM.

  2. #2
    D3m3nt3d's Avatar
    D3m3nt3d is offline AR's Whore D'Oeuvre
    Join Date
    Jan 2002
    Location
    Southside Jamaican Queens
    Posts
    4,132
    OTC supps...all the side effects and none of the results

  3. #3
    sweet900rr is offline New Member
    Join Date
    Oct 2003
    Posts
    4
    so do you think i would have a problem with d-bol bridging it

  4. #4
    D3m3nt3d's Avatar
    D3m3nt3d is offline AR's Whore D'Oeuvre
    Join Date
    Jan 2002
    Location
    Southside Jamaican Queens
    Posts
    4,132
    well I got gyno from pro hormones, but not from d-bol. I cant guarantee bro

  5. #5
    sweet900rr is offline New Member
    Join Date
    Oct 2003
    Posts
    4
    thanks for your help i'm just concerned about getting a reaction again from a real cycle

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •